# SDR C2XA05IA085

- Difficulty date: July 4, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 11,740 hours, 8,946 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

CREW REPORTED LANDING GEAR DID NOT RETRACT.  LANDING GEAR SELECTOR DID NOT MOVE TO UP POSITION AND MANUAL OVER RIDE WAS NOT USED.  DURING THIS TIME, LANDING GEAR AIR/GROUND FAIL MESSAGE DISPLAYED AND AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.  INSPECTION OF LANDING GEAR WAS PERFORMED AND AIRCRAFT FERRIED  WHERE MAINTENANCE PERFORMED SEVERAL OPERATIONAL CHECKS.  NO DEFECTS NOTED DURING OPERATIONAL CHECKS AND AIRCRAFT RETURNED TO SERVICE.
